I have been using it twice a day for nearly three months and stillI have blistering and cracking on foot. It is itchy and painful.
4 Oct 2009
It is a cortisone treatment that is supposed to help heal up your problem. Are you sure it is excema? It might not hurt to try some anti fungal cream, like Lamisil, or even the store brand of tolfanate. It is entirely possible that if you had prolonged cracking, a fungal infection set in on top of the excema. Hope ya get better soon.
- Topicort Information for Consumers
- Topicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Topicort . The Pharmacy"s generic is Desoximetas. I cannot find any info on Desoximetas. The search engine keeps asking ...
1 answer • 11 Sep 2009
1 answer • 10 Feb 2010
1 answer • 15 Dec 2011
Hello, so I've had eczema since I was about 8 and I'm 19 now. My eczema has been getting worst since I got older. I've been to doctors ...
1 answer • 30 Sep 2013
1 answer • 13 Feb 2014